Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Itchiness in vaginal area. Given avino bath, hydrocortisone cream, benadryl. Help?

My 7 year old granddaughter has been crying for a half hour due to extremely itchy vaginal area. She has seen her pediatrician about this recently and no diagnosis has been available. This bout this evening was quite exteeme. I gave her an aveno bath- put hydrocortisone cream on her and have her the prescribed dose of benedryl . She is finally resting comfortably. What could this be?
Asked On : Fri, 15 Mar 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Welcome to HCM,
At this age there might be having some infection,fungal or bacterial due to poor local hygiene.
Clean local part properly with warm water while taking bath.
Apply antibiotic, anti-fungal cream locally.
Wear short having elastic at both thigh leg part so that any dust enter on local part.
Use cotton nicker or short.
For itching give some antihistamine like Cetrizine.
Give plenty of water.
Ok and bye.
Answered: Sat, 16 Mar 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor